# SDR HNAA2013092300509

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 62,205 hours, 69,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839BPEGLP
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT IS INOPERATIVE AT ROW 6DF.  R & R BULB AT ROW 6DF FLOOR PATH EMERGENCY LIGHT.  OPS CHECKED GOOD.
